Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal Moore spaces in the constructible universe


Author: William Fleissner
Journal: Proc. Amer. Math. Soc. 46 (1974), 294-298
MSC: Primary 54E30
MathSciNet review: 0362240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the axiom of constructibility, points in closed discrete subspaces of certain normal spaces can be simultaneously separated. This is a partial result towards the normal Moore space conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0362240-4
PII: S 0002-9939(1974)0362240-4
Keywords: Normal Moore spaces, combinatorial principles in $ L$, constructible universe, cardinal functions in topology
Article copyright: © Copyright 1974 American Mathematical Society